# SDR C2XA04SH069

- Difficulty date: February 16, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135LR
- Aircraft serial: 145220
- Aircraft time: 7,805 hours, 7,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14522460015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE AFT DIGITAL BUTTSTRAP AT FRAME 16 TO FRAME 18 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUTTSTRAP IAW EMB135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
